MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX100

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX100
Model Number INTELLIVUE MX100
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an oxygen desaturation occurred, but the monitor did not generate an alarm.It was indicated the user noted the change in patient's desaturation and the red alarm was generated belatedly.The patient's pulse rate dropped as well.The patient was ventilated with a bag-valve mask and no further resuscitation was required.The user indicated the patient's deteriorating condition could not be seen in the monitor trends and there was no technical alarm.A review of the clinical audit log revealed both the desaturation and pulse drop alarms were generated.The desaturation alarm delays and spo2 measurements occurred according to the monitor configuration.Based on this information, there does not appear to be a malfunction of the device that contributed to the reported event; however, use error in the form of alarm management and possible clinical workflow may have been factors.
 
Additional Manufacturer Narrative
Patient involvement was reported, the patient experienced a a drop in oxygen saturation.The patient was ventilated with a bag-valve mask and no further resuscitation was required.The customer indicated that there was a sharp drop in oxygen saturation, which was not alarmed in a timely manner.It was indicated that the patient's pulse rate dropped as well.The logs and information provided were reviewed by the rse.The logs provided indicated that the alarm delays occurred according to the configuration.This configuration can be adjusted as needed in the basic configuration or individually for each patient.The spo2 measurements were performed consistently, and no technical errors were reported.A philips product support engineer (pse) also reviewed the logs and provided the following analysis: already at 16:37/38 a yellow spo2 alarm was announced at the bedside and central (generiert = generated): at 17:25 the alarm was acknowledge (quittieren) at the bedside (beendet = stopped) at 17:50/51 again spo2 alarms were announced: also a red spo2 desaturation alarm was generated at 17:52 at the same time the alarm was again acknowledged.This time it was acknowledged from the central.Again a red alarm was issued at 17:55 at 17:56 the alarm was acknowledged from the bedside monitor and the alarms were again stopped (beendet = stopped): it further continued at v18:05 where yellow spo2 alarms were generated but silenced again from the central: new alarms generated at 18:07: and it was silenced at 18:31: so during the time in question 5:55 pm (=17:55) there have been several spo2 alarms which have been announced but were acknowledged sometimes from the central and sometimes from the bedside.No inop¿s were present at time of incident which indicates there was no sensor issue or a monitor malfunction.The device was confirmed to be functioning as configured.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Reporting institution phone # (b)(6).Reporter phone # (b)(6).

Brand Name
INTELLIVUE PATIENT MONITOR MX100
Common Device Name
INTELLIVUE PATIENT MONITOR MX100
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22782971
Report Number9610816-2025-000727
Device Sequence Number8145245
Product Code MHX
UDI-Device Identifier00884838082595
UDI-Public(01)00884838082595
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINTELLIVUE MX100
Device Catalogue Number867033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown